# SDR QXEA2014081300672

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,004 hours, 27,752 cycles
- Engine: Pwc PW150A
- Engine time: 29,091 hours, 30,364 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0095
- Condition: Failed
- Location: Nr 2
- Part time: 29,091 hours, 30,364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VISIBLE SMOKE IN CABIN DURING CRUISE.  EMERGENCY LANDING/ NORMAL LANDING.  NO ALARMS OR CAUTION LIGHTS ON CAUTION PANEL.  BLEED NR 1 AND NR 2 ON.  PACKS NR 1 AND NR 2 IN AUTO. DID NOT NOTICE ANY ENGINE FLUX. C/W FIM TASK 71-00-00-810-817, PAR 1-5 F.  COULD NOT DUPLICATE SMOKE IN CABIN.  C/W FIM TASK 71-00-00-810-817 STEP 5.G BORESCOPE OF THE NR 1 ENGINE.  FOUND OIL IN HP TURBINE, GAS GENERATORE CASE AREA, ALSO  BORESCOPED NR 2 ENGINE IAW ABOVE REF WITH NO DEFECTS.  REPLACED NR 1 ENGINE IAW MTC:6710003 AND 6710004. ALL CHECKS GOOD, NO ODORS IN CABIN OR COCKPIT.  RETURNED TO SERVICE.
